HIV/Aids

Question
Posted by: Anonymous | 2017/08/10

Q.

Trelavue drug interactions.

Hi doctor, I just recently started treatment and I'd like to know if I can continue taking any of the following drugs while taking trelavue; triphasil, dormonoct, synaleve, dicloflam, anti-inflammatories like gen-payne and mypaid, and any other antibiotics...also is there an average time-frame for side effects to kick in, if any?

Expert's Reply

A.

HIV/Aids expert
- 2017/08/13

Trelavue has minimal side-effects and drug-drug interactions. This is why we like it. In terms of your other meds - just keep an eye on the use of Dormonoct. It is a benzodiazepine and they can be addictive. Make sure that you are taking it for the correct reasons and there is a plan to stop it eventually. Otherwise all the best with the Trelavue! Take it at the same time every single day. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.